Forum

× Welcome click the New Topic button to post

Pain After chemo and radiation.

2 years 7 months ago #53521 by drluojj
Hi, all

I recently have TURBT and then chemo and radiation. It is a lot of pelvic pain after chemo and radiation which made me not able to finish last two period treatments. I am wonder if this kind of pain is kind common problem after chemo and radiation. Please let me know if someone have the same experience.

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 1 User and 1512 Guests 
Boat's AvatarBoat

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 2 Today Total Answered: 1 Latest User: Anniston
Yesterday Total Opened: 1 Yesterday Total Answered: 2
Total Posts: 53180 Total Subjects: 6937 Total Users: 8547
Powered by Kunena Forum